Jump to content
AgainAlisia

AgainAlisia Hello and help/advice

Recommended Posts

AgainAlisia

@Sassenach or HI, anyone who will listen. So, my psych gave me remeron and trazodone to help with sleep. the first one knocked me out one night and then did little the next both following days totally out of it--trazodone had me up and down all night.  is it a bad idea to take low doses of these to help with sleep to is it just making things worse?  

 

I cannot sleep at all. is that bad? will I go crazy? no one believes that I am not making this up.  i tried some cbd oil a few nights--it didn't do much. 

 

I do not know what to do next. I am so mad at myself. I was so good for three years.

 

Thank you for listening.

Share this post


Link to post
Sassenach

When did you take these and what dose Alisia?

Share this post


Link to post
AgainAlisia

@Sassenach

 

Cbd on and off at night fir last two weeks one serving

 

Last week I took 7.5 remeron on Monday, half of that on Tuesday.  Saturday tried 50 mg trazodone 

 

this week I took 7.5 remeron on wed, and again last night.

 

last night makes three weeks since prozac meltdown

Share this post


Link to post
Sassenach

Hi Alisia

 

Sorry for the delay but not online 24/7, also i am in UK so time difference as well.

How are you feeling now and what are your current symptoms?

Please do not take any futher meds as it seems you react badly.

Trazodone is a  old antidepressant drug prescibed to help sleep off book.

Remeron (mirtazapine),  belongs to a class of drugs known as tetracyclic antidepressants.

Your doctor has put you back on antidepressants.

You have experienced another adverse reaction.

Why did you not tell us about this earlier Alisia.

We cannot help without all the facts.

Please complete the drug signature by following the link below.

lease add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  settings/signature/

This will ensure that all mods can see all your history in one place as it will appear beneath every post you make.

 

This is a setback but only a temporary one.

For the moment do not take any drugs

Please follow the links Alto gave you to help sleep.

 

How are you feeling today?

 

Sass

 

 

Edited by Sassenach

Share this post


Link to post
Sassenach

Hi Alisia

 

How are you doing?

 

Sass

Share this post


Link to post
AgainAlisia

@Sassenach

I am doing okay, I guess. Compared to benzo withdrawal before the taper, most anything is manageable. But the symptoms are: brain fog/ocd of suicide on a loop, tired but not sleeping.

 

i did the signature

 

 

 

Share this post


Link to post
AgainAlisia

@Sassenach Didn't take any meds last night--slept okay did take some magnesium and melatonin and lactic at bedtime.

 

Feeling a bit shaky today--mental anxiety--might that be a mini-withdrawal from the 4 nights of the sleep meds? Thanks for any advice/support.

 

Share this post


Link to post
Sassenach
33 minutes ago, AgainAlisia said:

Feeling a bit shaky today--mental anxiety--might that be a mini-withdrawal from the 4 nights of the sleep meds

Impossible to be sure but highly likely.

Keep taking the same each night at the same time.

Sleep will certainly help you through W/D symptoms.

 

Sass

Share this post


Link to post
AgainAlisia

Thank you! God bless you for the work you are doing. 

Share this post


Link to post
AgainAlisia

@Sassenach hi. I took the same supplements and a cup of nightly night tea and I didn’t sleep a wink. Ugh.

Share this post


Link to post
Sassenach

Hi Alisia

 

What doses of Gravol, Magnesium and Melotonin are you taking?

Do you keep a daily symptom diary?

Do you take supplements at other times and if so how much?

 

Sass

 

Share this post


Link to post
AgainAlisia

Vitamin d 1000 mg am

200 mg xr mag Malate at breakast

200 mg xr mag malate in afternoon

 

bedtime: 1 mg xr melatonin

200 mag citrate

1 capsule life extension lactium

 

Share this post


Link to post
Sassenach

We are not really going to know what is happening until you get past the effects of the Remeron and Trazidone.

That could take a while.

Try increasing your Melotonin  to 2 mgs tonight and take it 2 hours before bed if possible.

This is because you have XR extended release.

You may be better with instant release if you cannot actually get to sleep.

Please add the Melotonin info to your drug signature as well as the other supplements.

 

Hope you get some sleep tonight.

 

Sass

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...